# SDR DALA2024062006263

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 74,604 hours, 9,446 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 OXYGEN PANEL MASK DEPLOYED / LOCATION:204. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 33-21. OPS CHKS GOOD. (0402434)
